Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Corrections to Scaling for Diffusion Exponents on Three-Dimensional Percolation Systems at Criticality
Авторы: Duering E., Roman H.E.
Journal of Statistical Physics, Vol. 64, Nos. 3/4, 1991. p. 851-858.
Recent results of Monte Carlo simulations of the ant-in-the-labyrinth method in three-dimensional percolation lattices are reanalyzed in the light of more accurate corrections to scaling ansatz, motivated by inconsistent results that have appeared in the literature. The results are observed to be sensitive to the form of the scaling correction terms...